# SDR SWAA2014090231547

- Difficulty date: August 28, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 45,490 hours, 25,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 0019A
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE FAILED OPERATIONAL CHECK.  R & R SLIDE IAW MT.
